| Model Number |
1360.50.815 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder dislocation.Reportedly, patient has continuous shoulder dislocation.Previous surgery is unknown, as well as complete product information of original implant.During revision the surgeon removed the pre-existing smr reverse liner + 3 mm (pn 1360.50.815).No information has been provided about size and type of replacement liner.However, surgery has been completed as intended.The event occurred in the united states.